# SDR AALA20141125001

- Difficulty date: November 25, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 66,060 hours, 10,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER PATH LIGHT AT SEAT 26E IS INOPERATIVE.  R & R LIGHT ASSEMBLY.  SYS CHECKED NORMAL.
